# SDR JJBA20250925040

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 42,487 hours, 30,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64280
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,362 hours, 3,994 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER EMERGENCY LIGHT INOPERATIVE. FOUND INOPERATIVE EMERGENCY LIGHTS ABOVE MCD ENTRY WAY AND IN AISLE ABOVE ROW 3. REMOVED AND REPLACED BPS #1. ALL OPS CHECKS GOOD.
